Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Serge Lang
Title: Introduction to differentiable manifolds
Additional book information: Interscience, New York, 1962. 10+126 pp. $7.00.

Review Information:

Reviewer: Ralph Abraham
Journal: Bull. Amer. Math. Soc. 70 (1964), 225-227
DOI: https://doi.org/10.1090/S0002-9904-1964-11089-2